Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Existence and Uniqueness of Solution to Two-Point Boundary Value for Two-Sided Fractional Differential Equations"
written by Ailing Shi, Yu Bai,
published by Applied Mathematics, Vol.4 No.6, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top